Ask a doctor

I received Botox on my forehead 3 days ago, the dr hit a major vein? (photo)

Which caused bleeding and two bruises and now a crease? I've attached a picture of my forehead and the very visible vertical vein that appeared two days after receiving botox injections on my forehead. I received Botox injections on my forehead 3 days ago. The dr hit a major vein, which caused bleeding and two bruises. I noticed after the 2nd day the vein was very visible and is very indented, causing a visible line or crease. I am freaking out that this will be permanent.

Doctor Answers (5)

Botox and bruising

+1
It is always possible to develop a bruise after an injection of Botox, but it will resolve.  The vein will return to its normal state soon, without any creasing.  If you are still concerned, please see your doctor.


Toronto Dermatologist
5.0 out of 5 stars 15 reviews

I received Botox on my forehead 3 days ago, the dr hit a major vein?

+1

Bruising can occur when having getting a Botox, give it a few weeks to resolve and continue seeing your provider for follow up

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Botox Bruising

+1

Dear andimiss, Bruising is the most common side effect from Botox injections. Once the bruising resolves, you should be fine. I doubt the vertical line will be present when the swelling abates. #Dr. Gervais

Douglas L. Gervais, MD
Minneapolis Plastic Surgeon
5.0 out of 5 stars 73 reviews

You might also like...

I received Botox on my forehead 3 days ago, the dr hit a major vein?

+1

Please allow at least 1 month healing time before 'freaking out"! Also week;y visits to the injecting doc allows a close follow up.. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Bruising after Botox

+1

You are going to be fine once the bruising resolves. Because the veins beneath the skin cannot be seen, occasionally they are hit by a needle. That needle may be for Botox or a filler or even an injection for anesthesia. No permanent damage to the vein will occur.

William M. Ramsdell, MD
Austin Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.